Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have an Imbalance of masturbation & intercourse

I don t masturbate or have intercourse because it gives me no sense of pleasure and I prefer to focus on other areas of life rather than have this over take my life. With that said, when I did masturbate or had intercourse, I noticed back pain, fatigue, brain fog, visible bulging veins, nausea, excessive under am sweating and headaches. The symptoms seem to go away after about a month but I know that this is related to another illness of some sort. I read other posts relating to masturbation and how the body releases several hormones and neurotransmitters in excess. Could it be that I have an imbalance of the two and I release the small amount which my body has stored in excess ? Also, I noticed that when I take a natural or prescribed supplement, as soon as I masturbate or release semen, it loses its effectiveness and I have to wait another month to begin the medication to see any improvements. If I don t, I only experience the side effects of the medication rather than notice the benefits its provided after 4-6 weeks of supplementing. I noticed this with 5-HTP (serotonin enhancer) as it provided a sense of well being but the masturbation only diminished its effectiveness. I have tried antidepressants and the same occurred.
Sun, 10 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Ayurveda Specialist 's  Response
dear
welcome to healthcaremagic
I think you are taking extra tension except your natural physiological behaviours with you. Just relax and concentrate on your behaviour rather than taking it extra tension
Thanks
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
The symptoms you have mentioned do occur sometimes after intercourse but they usually subside after some time and do not take a month to do so. You might be having some other psychological problem. A psychiatrist can help you.
Dr. Rakhi Tayal
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
Welcome to healthcaremagic,

you have some much pent up in your mind that mastrabubation or intercourse dont provide you any enjoyment. Infact they produce plenty of stress ansd hence your health condition. you need to understand that intercourse is a natural phenomenon and you shall feel fine if you practice it regularly without any fixed ideas
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i masturbate for continuous two hours a day.is it healthy?............I had the habit of masturbating for atleast two hours watching porn.will it...

Recent questions on  Back pain

doctor1 MD

son in law is having night sweats where he soaks the bed, and it also happens during the day. he has low back pain, doesn't feel like eating much...

doctor1 MD

sir,my name is sumona.i am 34 years lady.i am suffering from slip disk from last 4 years.i have shown my problem to 3-4 orthopadic and neuro...

doctor1 MD

My boyfriend has the following symptoms and he is freaking out, I don't think it's a big deal. Slight burning when he urinates, some back pain, and...

doctor1 MD

Hi Doc, My dad is infected of Spain TB and he is having sever pain in his back, it is almost 12 day he has not got relief from the pain . Please...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?